# SDR ASOA201704263116

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 41,025 hours, 31,145 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing Race
- Part number: 14567013608
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Component: Trunnion, Emb
- Component part number: 14567013608
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT MLG FWD UPPER TRUNNION BEARING RACE.  THE CORROSION WAS BLENDED OUT IAW 51-10-03 AND ETD2017-145-032710. NDT INSPECTION PERFORMED WITH NO FAULTS.
